# SDR WI5R2014071000001

- Difficulty date: July 10, 2014
- Submitted: July 10, 2014
- Operation: General aviation
- Filed by: Williams International Co, LLC., repair station WI5R335J
- Aircraft: N526HV
- Make and model: Cessna 525A
- Aircraft serial: 0004
- Engine: Wilint FJ44
- Engine time: 2,511 hours, 1,763 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Rotor
- Part number: 61968
- Part serial: AU01065
- Condition: Damaged
- Location: Hpc
- Part time: 2,511 hours, 1,763 cycles
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BORESCOPE INSPECTION FOR TAP ENROLLMENT, DAMAGE WAS NOTED ON THE LEAD EDGE OF THE HPC ROTOR.  DISASSEMBLED REVEALED THIS WAS SECONDARY DAMAGE.  1 OF THE 3RD STAGE IP ROTOR BLADE FROM IPC ROTOR ASSY 61968, AU01065 LIBERATED AT THE ROOT.
